# SDR HDN2009000010

- Difficulty date: November 21, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N911HD
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- Aircraft time: 10,050 hours, 21,848 cycles
- Engine: Allsn 250C20
- Engine time: 8,568 hours, 12,175 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Frayed
- Location: Fire Detection
- Part time: 8,568 hours, 12,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RETURN FLIGHT, THE NR 1 ENG FIRE LIGHT ILLUMINATED. NO FIRE WAS DETECTED. FIVE MINUTES AFTER LANDING, THE FIRE LIGHT EXTINGUISHED. IT WAS FOUND THAT A WIRE WAS BROKEN AND WAS HELD ON BY SEVERAL STRANDS CAUSING A FALSE INDICATION.
